Julio D. Rossi

 

 

Prof. Asociado / Associate Prof. (Universidad de Buenos Aires, Argentina).

 

 

 

Depto. Matematica, FCEyN, UBA

Ciudad Universitaria, Pab 1, (1428)

Buenos Aires, Argentina.

 

E-mail :    jrossi AT dm DOT uba DOT ar

 

Curriculum Vitae (in Spanish). CV 

 

Miembro del Comité Editorial / Member of the Editorial Board

 

1. ”Nonlinear Analysis: Theory, Methods & Applications”. 2010 – 2016.  http://ees.elsevier.com/na/default.asp/

 

2. ”International Journal of Differential Equations”. 2008,... http://www.hindawi.com/journals/ijde/

 

3. ”Boundary Value Problems (BVP)”. 2010,...  http://www.boundaryvalueproblems.com/

 

4. ”Abstract and Applied Analysis”. 2012,... http://www.hindawi.com/journals/aaa/

 

5. ”Revista de la Unión Matemática Argentina”. 2016,...  http://inmabb.criba.edu.ar/revuma/

 

 

Premios / Prizes.

1)      Premio a la mejor Tesis en Cs. Matemáticas en el periodo 1994-1997. Otorgado por la Fundación Ciencias Exactas y Naturales. Mayo 1998. Prize to the best PhD Thesis in Mathematics between 1994-1997. From the Exact and Natural Sciences Foundation. May 1998.

 

2)      Premio "Angel R. Larrotonda" en Cs. Matemáticas, otorgado por la Academia Nacional de Ciencias Exactas, Físicas y Naturales (Argentina) al mejor matemático joven (menor de 40 años). Noviembre 2006. Prize "Angel R. Larrotonda" in Mathematics from the Nacional Academy of Sciences (Argentina) to the best young mathematician (under 40). Nov. 2006.

 

3)      Premio "Houssay" en Física, Matemática, Ciencias de la Computación, otorgado por el Ministerio de Ciencia, Tecnología e Innovación Productiva (Argentina) al mejor cientifico joven (menor de 45 años). Enero 2010. Prize “Houssay” in Physics/Mathematics/ComputerScience from the Ministery of Science (Argentina) to the best young scientist (under 45). Jan 2010.

 

4)      Premio SEMA  al mejor artículo del Boletín 2011 por el trabajo: J.D. Rossi, Asymptotic mean value properties for the $p-$Laplacian, SEMA Journal. Vol. 56 (2011), p. 35-62. Otorgado por la Sociedad Española de Matemática Aplicada. Junio 2012. Prize SEMA to the best article in the Boletín Sema 2011 for the article J.D. Rossi, Asymptotic mean value properties for the $p-$Laplacian, SEMA Journal. Vol. 56 (2011), p. 35-62. Spanish Society of Applied Mathematics. June 2012.

 

 

                  Areas de Investigación / Research Interests.

·        Ecuaciones en Derivadas Parciales / Partial Differential Equations.

·        Analisis / Analysis

·        Aproximaciones Numéricas / Numerical Approximations.

 

                  Tesis / PhD. Students.

1)      Pablo Groisman, ''Aproximaciones numericas para problemas con blow-up". Univ. De Buenos Aires. Marzo 2000 - Junio 2003.

2)      Cesar A. Gomez Sierra. (junto a Mauricio Bogoya) “Estudio de un problema de difusión no local análogo a la ecuación del calor con condiciones de Neumann”. Univ. Nacional de Colombia. Bogota. Julio 2008 - Julio de 2011.

 

 

                  Libros/Books

 

Fuensanta Andreu-Vaillo - José M. Mazón - Julio D. Rossi - J. Julián Toledo-Melero. Nonlocal Diffusion Problems. American Mathematical Society. Mathematical Surveys and Monographs 2010. Vol. 165. ISBN-10: 0-8218-5230-2. ISBN-13: 978-0-8218-5230-9.

http://www.ams.org/bookstore-getitem/item=SURV-165

 

 

LISTA COMPLETA DE REFERENCIAS - COMPLETE LIST OF PUBLICATIONS.

 

ALGUNAS PUBLICACIONES - SELECTED PUBLICATIONS

 

PREPRINTS / RECENT PUBLICATIONS.

 

COAUTORES / COAUTHORS.

 

Citado 2002 veces / Cited 2002times (MathSciNet database)

 

                  Notes

1) J. D. Rossi. Asymptotics for evolution problems with nonlocal diffusion. Course in Ecole de printemps  ''Equation aux dérivées partielles non linéaires'', Marrakech, 31 Mars – 5 Avril 2008. Click

2) J. D. Rossi. Asymptotic behaviour of solutions to evolution problems with nonlocal diffusion. Course in, CIEM, Castro Urdiales, Cantabría, Spain, July 6-17, 2009. Click

3) J. D. Rossi. Tug-of-War games and PDEs. Course in Maxwell Centre for Analysis and Nonlinear PDEs. Edimburg. Scotland. May 2010. Click

4) J. D. Rossi. Asymptotic behaviour for nonlocal diffusion problems. Course in 3rd Spring School Analytical and Numerical Aspects of Evolution Equations in Essen. Germany. March 2011. Click

 

                  Book Chapter.

1)      J. D. Rossi. Elliptic problems with nonlinear boundary conditions and the Sobolev trace theorem. Chapter 5 of HANDBOOK OF DIFFERENTIAL EQUATIONS: STATIONARY PARTIAL DIFFERENTIAL EQUATIONS, 2. Edited by M.Chipot - P. Quittner. Elsevier. (2005). (96 pag). Link

 

                  Surveys

1)      P. Groisman - J. D. Rossi. Aproximando soluciones que explotan. Boletin de la Sociedad Española de Matematica Aplicada, SEMA. No 26, diciembre 2003, 35-56. Click

2)      J. Garcia Azorero - J. J. Manfredi - I. Peral - J. D. Rossi. Neumann boundary conditions for the infinity Laplacian and the Monge-Kantorovich mass transport problem. Boletín de la Sociedad Española de Matemática Aplicada, SEMA. No 43, junio 2008, 7-28. Click

3)      J. D. Rossi. Asymptotic Mean Value Properties for the $p-$Laplacian.Revista de la Sociedad Española de Matemática Aplicada. SeMA Journal. Vol 56, (2011), 35-62. Click

 

 

Última modificación/Last update

6 de mayo de 2016 / May 6th 2016